Open access Jurnal SINTA 1
Numerical algorithm for solving second order nonlinear fuzzy initial value problems
International Journal of Electrical and Computer Engineering (IJECE) · Vol. 10 No. 6 (2020)
- ISSN
- 2722-2578, 2088-8708
- Published
- 2020-12-01
- Publisher
- Institute of Advanced Engineering and Science
Abstract
The purpose of this analysis would be to provide a computational technique for the numerical solution of second-order nonlinear fuzzy initial value (FIVPs). The idea is based on the reformulation of the fifth order Runge Kutta with six stages (RK56) from crisp domain to the fuzzy domain by using the definitions and properties of fuzzy set theory to be suitable to solve second order nonlinear FIVP numerically. It is shown that the second order nonlinear FIVP can be solved by RK56 by reducing the original nonlinear equation intoa system of couple first order nonlinear FIVP. The findings indicate that the technique is very efficient and simple to implement and satisfy the Fuzzy solution properties. The method’s potential is demonstrated by solving nonlinear second-order FIVP.
Collaboration network of the authors
21 authors · 57 co-authorship links · 40 across different organisations
Hover or tap a name to highlight its co-authors. Double-click to open the author's page.
- Universiti Utara Malaysia
- Irbid National University
- Hashemite University
- Yarmouk University
- Universiti Sains Malaysia
- University of Tikrit
- Sulaimani Polytechnic University
- Other organisations
- Affiliation unknown
- Different organisations
- Same organisation
- Affiliation unknown
- Thicker line = more joint articles · bigger circle = more articles
Show as table
| Co-author | Organisation | Joint articles |
|---|---|---|
| Noraziah Haji Man | Universiti Utara Malaysia | 5 |
| Sardar G Amen | Universiti Utara Malaysia | 2 |
| Hafed H Saleh | Universiti Sains Malaysia | 2 |
| Amirah Azmi | Universiti Sains Malaysia | 2 |
| Abedel-Karrem Alomari | Affiliation unknown | 2 |
| Nedal Mohammad Tahat | Hashemite University | 1 |
| Ramzi B. Albadarneh | Hashemite University | 1 |
| Iqbal M. Batiha | Irbid National University | 1 |
| Ahmad Adwai | Hashemite University | 1 |
| Frede Nidal Anakira | Irbid National University | 1 |
| Mohmmad S. Hijazi | Jouf University | 1 |
| Abdel Kareem Alomari | Yarmouk University | 1 |
| Muhammad A. Shihab | University of Tikrit | 1 |
| Wafaa M. Taha | University of Kirkuk | 1 |
| Raad A. Hameed | University of Tikrit | 1 |
| Ibrahim Mohammed Sulaiman | Universiti Utara Malaysia | 1 |
Affiliations come from OpenAlex; journal OAI-PMH metadata carries none. Authors without an OpenAlex ID are matched by name, which can merge or split people.